The Whitham equation with a singular kernel and small interaction
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1818-1819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a29,
author = {P. I. Naumkin and I. A. Shishmarev},
title = {The {Whitham} equation with a singular kernel and small interaction},
journal = {Differencialʹnye uravneni\^a},
pages = {1818--1819},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a29/}
}
P. I. Naumkin; I. A. Shishmarev. The Whitham equation with a singular kernel and small interaction. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1818-1819. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a29/